# SDR SWAA2025012976577

- Difficulty date: December 12, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26 WL156<[01]. REMOVED DAMAGED AFT CARGO BAY SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND LOCATED; DRILLED; INSTALLED NEW AFT CARGO BAY SUB THRESHOLD WEB BS794 TO BS847 RBL 26 WL156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG:146A8340; REV:-.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
